Index Theory and Multiple Solutions for a Fractional Laplacian Equation with an Asymptotically Linear Term
DOI:
https://doi.org/10.14738/tecs.124.17316Keywords:
Fractional Laplacian equation, Homogeneous Dirichlet boundary condition, Index theory, Variational techniquesAbstract
In this paper, we investigate the existence and multiplicity of solutions for the asymptotically linear fractional Laplacian equation with homogeneous Dirichlet boundary conditions. We will construct an index theory for the associated linear fractional Laplacian equation. Using results from critical point theory, we show how the behavior of the nonlinearity near zero and at infinity affects the number of solutions via the index.
References
A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973) 349-381.
B. Barrios, E. Colorado, A. De Pablo, U. Sanchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations 252 (2012), 61336162.
B. Barrios, E. Colorado, R. Servadei, F. Soria, A critical fractional equation with concave-convex power nonlinearities, Ann. Inst. H. Poincaré Anal. NonLinéaire 32 (2015), 875-900.
Y. Chen, J. Su, Nontrivial solutions for the fractional Laplacian problems without asymptotic limits near both infinity and zero, Discrete Contin. Dyn. Syst., Ser. S 14 (2021), 1837-1855.
Y. Chen, J. Su, Resonant problems for fractional laplacian, Commun. Pure Appl. Anal.16 (2017) 163-187.
Y. Chen, J. Su, Multiple solutions for the fractional Laplacian problems with different asymptotic limits near infinity, Appl. Math. Lett. 76 (2018) 60-65.
M. Chhetri, P. Girg, Some bifurcation results for fractional Laplacian problems, Nonlinear Anal. 191 (2020),
E. Colorado, A. Ortega, The Brezis-Nirenberg problem for the fractional Laplacian with mixed Dirichlet-Neumann boundary conditions, J. Math. Anal. Appl. 473 (2) (2019), 1002-1025.
C. Conley, E. Zehnder, Morse-type index theory for flows and periodic solutions for Hamiltonian equations, Comm. Pure Appl. Math. 37 (1984) 207-253.
Y. Dong, Index theory, nontrivial solutions and asymptotically linear second order Hamiltonian systems, J. Differential Equations 214 (2005) 233-255.
Y. Dong, Index theory for linear selfadjoint operator equations and nontrivial solutions for asymptotically linear operator equations, Calc. Var. Partial Differential Equation 38 (2010) 75-109.
I. Ekeland, Une théorie de Morse pour les systèmes hamiltoniens convexes, Ann. Inst. H. Poincaré Anal. Non. Linéaire 1 (1984) 19-78.
I. Ekeland, Convexity Methods in Hamiltonian Mechanics, Springer, 1990.
A. Fiscella, R. Servadei, E. Valdinoci, A resonance problem for non-local elliptic operators, Z. Anal. Anwend. 32 (2013) 411-431.
G.B. Li, H.S. Zhou, The existence of a positive solution to asymptotically linear scalar field equations, Proc. R. Soc. Edinburgh A 130 (2000) 81-105.
C. Liu, Maslov-type index theory for symplectic paths with Lagrangian boundary conditions, Adv. Nonlinear Stud. 7 (2007) 131-161.
Y. Long, Maslov-type index, degenerate critical points, and asymptotically linear Hamiltonian systems, Sci. China 33 (1990) 1409-1419.
Y. Long, A Maslov-type index theory for symplectic paths, Topol. Methods Nonlinear Anal. 10 (1997) 47-
Y. Long, E. Zehnder, Morse theory for forced oscillations of asymptotically linear Hamiltonian systems, in: S. Alberverio, et al. (Eds.), Stock, Process. Phys. Geom., World Scientific, Teaneck, NJ, 1990, pp. 528-563.
Y. Long, C. Zhu, Maslov type index theory for symplectic paths and spectral flow (II), Chin. Ann. Math. 21B (2000) 89-108.
Y. Long, Index Theory for Symplectic Paths with Applications, Progr. Math., vol. 207, Birkhauser, Basel, 2002.
G. Molica Bisci, R. Servadei, A Brezis-Nirenberg splitting approach for nonlocal fractional equations, Nonlinear Anal. 119 (2015), 341-353.
G. Molica Bisci, K. Perera, R. Servadei, C. Sportelli, Nonlocal critical growth elliptic problems with jumping nonlinearities, J. Math. Pures Appl. 183 (2024), 170-196.
E. Di Nezza, G. Palatucci, E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012) 521-573.
P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, in: CBMS Regional Conference Series in Mathematics, Vol. 65, American Mathematical Society, Providence, RI, 1986.
R. Servadei, A critical fractional Laplace equation in the resonant case, Topol. Methods Nonlinear Anal., 43 (2014), 251-267.
R. Servadei, E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898.
R. Servadei, E. Valdinoci, A Brezis-Nirenberg result for non-local critical equations in low dimension, Commun. Pure Appl. Anal., 12 (2013), 2445-2464.
R. Servadei, E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst., 33 (2013), 2105-2137.
R. Servadei, E. Valdinoci, The Brezis-Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc., 367 (2015), 67-102.
Y. Shan, Morse index and multiple solutions for the asymptotically linear Schrödinger type equation, Nonlinear Anal. 89 (2013) 170-178.
M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer, Berlin, New York, 1990.
Q. Wang, C. Liu, A new index theory for linear self-adjoint operator equations and its applications, J. Differential Equations 260 (2016) 3749-3784.
C. Zhu, Y. Long, Maslov type index theory for symplectic paths and spectral flow (I), Chin. Ann. Math. 20B (1999) 413-424.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2024 Ziqing Jin

This work is licensed under a Creative Commons Attribution 4.0 International License.